# SDR ASMF200609003

- Difficulty date: September 1, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- Aircraft time: 45,955 hours, 30,225 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Wire
- Condition: Shorted
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING LANDING WERE DETECTED SPARKS AND SMOKE, FROM THE ACCESS DOOR SYSTEM BOX ELECTRICAL WIRING (SIMULTANEOUSLY, THE CABIN OF PRESSURE ALARM CAME ON IN THE PASSENGERS CABIN). DURING TRANSIT CHECK, COCKPIT SECURITY DOOR LATCH AND OXYGEN MASK EJECT SWITCH WERE DETECTED BURNED. WIRING WAS PROVISIONALLY REPAIRED, THE COCKPIT SECURITY DOOR LATCH WAS TESTED IAW WDM 52-52-00 AND THE PASSENGER OXYGEN MASKS TEST WAS PERFORMED IAW MM 5-00-00, ALL CORRECT. DURING TRANSIT CHECK, PERMANENT REPAIR WAS PERFORMED TO THE OXYGEN SYSTEM WIRING IAW SWPM 20-50-01 AND WDM 35-24-01, 23-51-01 AND 33-14-0, TESTED CORRECT.
